# SDR SIMA200534710

- Difficulty date: December 12, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LT IB SEAT TRACK CORRODED AROUND FRAME 23.  REPLACED SEAT TRACK IAW AMM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
